MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS SOVEREIGN COMPACT CONSOLE; PHACOFRAGMENTATION UNIT

ABBOTT MEDICAL OPTICS SOVEREIGN COMPACT CONSOLE; PHACOFRAGMENTATION UNIT
Model Number CMP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Burn (2523)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter telephone: (b)(6).The clinic is reporting this adverse event only and did not request or require field service or clinical support.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, a corneal burn occurred in the patient¿s operative eye.Although, attempts were made, no additional information was provided.
 
Additional Manufacturer Narrative
Through follow up, the surgery center indicated there was no visual loss or any other problem in the post operative.The corneal burn occurred in the first surgery with the new phaco and "it have been made other cataract surgeries with softer core and it is everything fine".The surgery center is not using the ice feature.All pertinent information available to abbott medical optics has been submitted.

Brand Name
SOVEREIGN COMPACT CONSOLE
Common Device Name
PHACOFRAGMENTATION UNIT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6568220
Report Number3006695864-2017-00317
Device Sequence Number16414671
Product Code HQC
UDI-Device Identifier05050474514706
UDI-Public(01)05050474514706
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Model NumberCMP680300
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;